MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number G0804-16P02CN-1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is 510(k) exempt.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during set-up, gauze has white flakes.There was no patient involvement.
 
Event or Problem Description
According to the reporter, during set-up, gauze has white flakes.There was no patient involvement.Photos submitted showing white flakes from the gauze on a surgical table.
 
Additional Manufacturer Narrative
Evaluation summary: the product was not returned.A picture was provided by the customer for analysis.Two pieces of cotton were folded beside the flakes.The reported condition was confirmed.The investigation found the white flakes on the drape.Medtronic could not determine from the picture where the flakes came from or what they were.The investigation identified the root cause of the reported event to be unfolding and manipulation by the customer.The customer is advised to return the incident product so a complete evaluation can be performed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SITUATE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key8818161
Report Number3005883396-2019-00052
Device Sequence Number2484627
Product Code GDY
UDI-Device Identifier20884521700861
UDI-Public20884521700861
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG0804-16P02CN-1
Device Catalogue NumberG0804-16P02CN-1
Device Lot Number180804AT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1